# SDR RAIA00610046

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 19,874 hours, 17,286 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 5565 - RIC - ON LANDING, NOSEWHEEL STEERING DRIVES LEFT AND RIGHT UNCONTROLLABLY.  MAINTENANCE ADJUSTED THE FEEDBACK POTENTIOMETER.
